# SDR 97ZZZX4756

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N733JS
- Make and model: Cessna 172N
- Aircraft serial: 17268335
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05132823
- Condition: Cracked
- Location: Lt Fwd Doorpost
- Part time: 8,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACK IN THE LOWER HINGE LOCATION ON THE LEFT HAND DOORPOST.  CRACK WAS APPROXIMATELY 1.25 INCHES LONG.  DOORPOST WAS REPLACED.  NOTE: CRACK ORIGINATES AT AFT HINGE ATTACH HOLE AND PROGRESSES IN EITHER DIRECTION.
